# SDR IU62001F00004

- Difficulty date: June 27, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Make and model: Boeing 757
- System (JASC): 2760 · Drag Control System
- Part: Housing
- Part number: 654494710
- Condition: Cracked
- Location: Spoiler Lock
- Part time: 49,043 hours
- Component: Spoiler Lock, Boeing
- Component part number: 65488517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED UNDER THE RETRACT PORT.  PROVIDE A REPAIR TO INCLUDE USE OF PN 65-44947-15 HOUSING ON ALL ACTUATORS, A MODIFICATION KIT TO THE LATEST CONFIGURATION PN 65-44851-14 OR REPLACEMENT HOUSINGS MADE OF 15-5 PH STEEL OR 7075-T73 FORGINGS FOR ALL THE DASH NUMBER ACTUATORS.
